Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Itchy skin, fungus and dark pigmentation on forehead, nose, runny nose. Used ointments. What will heal?

good day Sir. I have a dark colored itchy skin fungus on my forehead and tip of my nose. Before I get the urge to scratch on my nose, I get the feeling that water is slowly running on my nose. I see a lot of people get something like this on their cheeks. I have tried many creams and ointments but did not help. I went to a skin Dr. and this did not help either. Can you help me please. Thank you and have a nice day. Soni
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

It seems that you are having ringworm infection on face.

It is also known as tinea facial.

Itching may or may not be there.

Anti fungal tablets may be given.

Antifungal cream like miconazole may be applied.

Avoid soap bath., dettol liquid may be used for bath.

Keep the face dry.

Dermatologist may be consulted.

I hope you got my answer.


Dr. Ilyas Patel MD

Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor